Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 2:49 AM CDT for Donley County, Gray County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 2:49 AM CDT (07:49 UTC)
- Expired
- Jun 6, 2014, 3:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Donley County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 76 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:43 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
189 WUUS54 KAMA 060749 SVRAMA TXC129-179-060845- /O.NEW.KAMA.SV.W.0029.140606T0749Z-140606T0845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 249 AM CDT FRI JUN 6 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS... SOUTHERN GRAY COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 345 AM CDT * AT 248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF GROOM...OR 18 MILES NORTH OF CLARENDON... AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... MCLEAN... LAKE MCCLELLAN... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3505 10109 3531 10108 3550 10055 3502 10055 TIME...MOT...LOC 0749Z 265DEG 37KT 3518 10099 $$ LINDLEY
1 follow-up statement
344
WWUS54 KAMA 060808
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
308 AM CDT FRI JUN 6 2014
TXC129-179-060845-
/O.CON.KAMA.SV.W.0029.000000T0000Z-140606T0845Z/
DONLEY TX-GRAY TX-
308 AM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN GRAY
AND NORTHERN DONLEY COUNTIES UNTIL 345 AM CDT...
AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTH OF LAKE MCCLELLAN...OR 14 MILES NORTH OF
CLARENDON...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MCLEAN... LAKE MCCLELLAN... ALANREED...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 116 AND 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3505 10104 3505 10109 3531 10108 3549 10055
3502 10055
TIME...MOT...LOC 0808Z 265DEG 36KT 3513 10081
$$
LINDLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:48 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 5, 11:48 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 1148 PM CDT THU JUN 5 2014 .AVIATION... 06Z TAF CYCLE ONGOING CONVECTION WEAKENING AND REMOVED MENTION OF ANY THUNDERSTORMS FOR NOW IN THE TONIGHT PERIOD AT ALL THREE TAF SITES. LOW CLOUDS AND AREAS OF FOG EXPECTED TO DEVELOP ONCE AGAIN TONIGHT AT THE GUYMON AND DALHART TAF SITES BETWEEN ABOUT 09Z AND 10Z FRIDAY...AND 14Z TO 15Z FRIDAY WITH IFR CONDITIONS POSSIBLE. VFR CONDITION RETURN AFTER 15Z FRIDAY AND CHANCES FOR CONVECTION INCREASE ACROSS THE PANHANDLES BY FRIDAY AFTERNOON AND EVENING AS A WEAK FRONTAL BOUNDARY REMAINS OVER THE AREA. CONFIDENCE TOO LOW ON TIMING AND WHETHER ANY CONVECTION AFFECTS THE TAF SITES...SO LEFT OUT FOR NOW TOWARD THE END OF THE TAF FORECAST PERIOD. LATER SHIFTS CAN REFINE WHETHER CONVECTION WILL AFFECT THE TAF SITES AND TIMING IN LATER ISSUANCE. UPSLOPE NORTHEAST TO SOUTHEAST WINDS 5 TO 15 KNOTS WILL INCREASE TO AROUND 15 TO 25 KNOTS WITH HIGHER GUSTS AFTER 14Z TO 16Z FRIDAY...AND THEN INCREASING TO AROUND 20 TO 30 KNOTS WITH HIGHER GUSTS AFTER 21Z FRIDAY AND 00Z SATURDAY. && SCHNEIDER .PREV DISCUSSION... /ISSUED 649 PM CDT THU JUN 5 2014/ AVIATION... FOR THE 00Z TAFS...EAST TO NORTHEAST WINDS AND VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE PANHANDLES AFTER ABOUT 02Z AND WILL MOVE EASTWARD THROUGH THE NIGHT. PERIODS OF VCTS INDICATE THE MOST LIKELY TIMES TAF SITES COULD BE IMPACTED. LOW CLOUDS ARE EXPECTED TO DEVELOP LATER TONIGHT...MOST LIKELY IMPACTING KGUY AND KDHT WITH MVFR TO IFR CEILINGS BETWEEN 05Z AND 15Z. SOME BR MAY ACCOMPANY THE LOW CLOUDS...WITH VISIBILITIES TO AROUND 5SM AT TIMES. SOUTHEAST WINDS AT 15 KTS GUSTING TO AROUND 25 KTS WILL DEVELOP AFTER 15Z FOR ALL SITES. NF PREV DISCUSSION... /ISSUED 353 PM CDT THU JUN 5 2014/ DISCUSSION... AN ACTIVE CONVECTIVE PERIOD WITH POTENTIAL FOR BOTH SEVERE WEATHER AND LOCALLY HEAVY RAIN/FLASH FLOODING IS ANTICIPATED OVER THE NEXT SEVERAL DAYS. A QUASI-ZONAL PROGRESSIVE UPPER FLOW REMAINED IN PLACE ACROSS THE CONUS THIS AFTERNOON TO THE NORTH OF AN ELONGATED UPPER RIDGE CENTERED OVER NORTHERN MEXICO INTO CENTRAL TX. A SURFACE COLD FRONT PUSHED THROUGH THE PANHANDLES THIS MORNING...AND EXTENDED FROM THE SOUTH PLAINS NORTHEAST ACROSS THE EXTREME SOUTHEAST TX PANHANDLE INTO WESTERN OK. A MOIST LOW-LEVEL UPSLOPE FLOW NORTH OF THE FRONT...WITH SOME APPARENT AID FROM A WEAK MID-LEVEL SHORTWAVE RIPPLE EMBEDDED IN THE QUASI-ZONAL FLOW...IS AIDING CONVECTIVE DEVELOPMENT OVER THE CO/NM ROCKIES. EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP OVER THE HIGHER TERRAIN OF CO AND NM...INCLUDING THE RATON MESA AREA...LATE THIS AFTERNOON AND EVENING AND THEN WORK EAST/SOUTHEAST INTO THE OK PANHANDLE AND NORTHERN TX PANHANDLE. 0-1KM MLCAPES IN THE 1000-2000 J/KG RANGE ACROSS THE NORTHWEST PANHANDLES WITH DEEP LAYER SHEAR IN EXCESS OF 50 KTS WILL SUPPORT SUPERCELLS WITH THIS CONVECTION MOVING EAST OFF THE RATON MESA. LATE THIS EVENING...A 40 KT SOUTHERLY LLJ IS EXPECTED TO DEVELOP SOUTH OF THE FRONT...WITH EASTERLY H85 FLOW AROUND 30 KTS NORTH OF THE FRONT ACROSS THE PANHANDLES. RESULTANT THETA-E ADVECTION/ISENTROPIC LIFT WILL FAVOR ADDITIONAL CONVECTIVE DEVELOPMENT/UPSCALE GROWTH POSSIBLY INTO AN MCS...WITH THE OK PANHANDLE AND NORTHERN HALF OF THE TX PANHANDLE MOST LIKELY TO BE IMPACTED BY THIS ACTIVITY TONIGHT AS CAPPING STRENGTHENS WITH SOUTHWARD EXTENT. INSTABILITY AND EFFECTIVE SHEAR WILL BE MORE THAN SUFFICIENT TO SUPPORT SEVERE STORMS THIS EVENING AND OVERNIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY CONCERNS. LOCALLY HEAVY RAIN WILL BE POSSIBLE AS WELL GIVEN THE MOIST AIRMASS IN PLACE CHARACTERIZED BY PWATS OVER AN INCH. FARTHER SOUTH...THERE HAS BEEN SOME CU DEVELOPMENT ALONG THE FRONT BUT STRONG CAPPING HAS KEPT IT QUITE FLAT THUS FAR. THINK IT WILL BE TOUGH TO BREAK THE CAP HERE...BUT IT CERTAINLY CAN/T BE RULED OUT. IF ANY STORMS ARE ABLE TO BREACH THE CAP...THEY WILL LIKELY BECOME SEVERE GIVEN THE PRESENCE OF STRONG INSTABILITY AND DEEP LAYER SHEAR. THE OVERALL SYNOPTIC PATTERN REMAINS LARGELY UNCHANGED FRIDAY AND SATURDAY...WITH A SURFACE FRONT CONTINUING TO MEANDER OVER THE AREA BENEATH A QUASI-ZONAL FLOW ALOFT WITH EMBEDDED WEAK SHORTWAVES. HOWEVER THE DAY-TO-DAY DETAILS WILL BE HEAVILY IMPACTED BY MESOSCALE FEATURES...NAMELY PREVIOUS ROUNDS OF CONVECTION/MCS ACTIVITY AND RESULTANT EFFECTS ON POSITION OF THE FRONT/MCS OUTFLOW AND INSTABILITY. MODERATE TO STRONG INSTABILITY AND STRONG DEEP LAYER SHEAR ON THE ORDER OF 50 KTS WILL MAINTAIN A RISK OF SEVERE STORMS THROUGH SATURDAY NIGHT. ON FRIDAY...THE SURFACE FRONT IS EXPECTED TO LIFT BACK NORTHWARD INTO THE TX PANHANDLE IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE OVER NM...WITH THE FRONT LYING WEST TO EAST ACROSS THE TX PANHANDLE DURING THE AFTERNOON AND EVENING. LOW-LEVEL UPSLOPE FLOW NORTH OF THE FRONT AND APPROACH OF A SLIGHTLY STRONGER MID-LEVEL SHORTWAVE WILL LIKELY INITIATE CONVECTION AGAIN ACROSS THE HIGHER TERRAIN OF CO AND NM...WHICH WILL THEN PROPAGATE EAST INTO THE PANHANDLES. SOME ADDITIONAL CONVECTIVE DEVELOPMENT ALONG THE FRONT WILL ALSO BE POSSIBLE WITH AID FROM THE APPROACHING SHORTWAVE. SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF THE PANHANDLES FRIDAY AFTERNOON INTO FRIDAY NIGHT...BUT THE GREATEST POTENTIAL WILL BE ALONG AND NORTH OF THE WARM FRONT. ALONG WITH THE THREAT FOR LARGE HAIL AND DAMAGING WINDS...SOME TORNADO POTENTIAL WILL EXIST ALONG/NORTH OF THE WARM FRONT WHERE STRONGER LOW-LEVEL SHEAR/SRH WILL CO-EXIST WILL LOWER LCL/S. THE DEGREE OF INSTABILITY...WHICH WILL HINGE ON THE EXTENT OF CONVECTION TONIGHT AND EARLY TOMORROW...WILL OF COURSE STRONGLY AFFECT THIS POTENTIAL. STORMS WILL LIKELY GROW UPSCALE INTO AN MCS FRIDAY NIGHT...POSING A HEAVY RAIN/FLASH FLOOD THREAT. A REINFORCING COLD FRONT WILL BE PUSHED SOUTH INTO THE PANHANDLES SATURDAY AFTERNOON OR EVENING BY A STRONGER NORTHERN STREAM UPPER TROUGH...WITH THUNDERSTORM CHANCES INCREASING ALONG AND BEHIND THIS FRONT. AGAIN...THERE COULD BE SOME LINGERING MORNING SHOWERS AND STORMS ESPECIALLY ACROSS THE NORTHERN PANHANDLES SATURDAY MORNING THAT COULD AFFECT HOW THINGS ACTUALLY PLAY OUT LATER IN THE DAY. HOWEVER THE SYNOPTIC SETUP FAVORS MORE CONVECTION DEVELOPING IN THE MOIST POST-FRONTAL UPSLOPE FLOW AND ROLLING ACROSS THE AREA. THE FLOW ALOFT TRANSITIONS TO MORE NORTHWESTERLY BY SUNDAY. THE SURFACE FRONT IS EXPECTED TO PUSH SOUTH OF THE PANHANDLES SATURDAY NIGHT...AND REMAIN TO OUR SOUTH SUNDAY. TEMPERATURES WILL BE COOLER IN WAKE OF THE FRONT...BUT THUNDERSTORM CHANCES CONTINUE GIVEN THE FAVORABLE STEERING FLOW TO BRING IN MOUNTAIN CONVECTION DEVELOPING IN THE LOW-LEVEL UPSLOPE FLOW. INSTABILITY AND SHEAR ARE EXPECTED TO BE A LITTLE WEAKER THAN ON FRIDAY AND SATURDAY...BUT STILL SUFFICIENT FOR STRONG TO SEVERE CONVECTION. THINGS LOOK TO SETTLE DOWN/DRY OUT EARLY NEXT WEEK. COULD SEE SOME LINGERING CONVECTION MAINLY ACROSS THE EASTERN PANHANDLES ON MONDAY...BUT MODELS ARE NOW IN BETTER AGREEMENT ON DRYING THINGS OUT MONDAY NIGHT AND TUESDAY AS STRONGER SUBSIDENCE AND LOW-LEVEL DRYING TAKE HOLD IN WAKE OF A STRONGER DEPARTING SHORTWAVE TROUGH. KB FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH MID NEXT WEEK. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11
Hazardous weather outlook, Jun 5, 4:01 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 401 PM CDT THU JUN 5 2014 OKZ001>003-TXZ001>020-061100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 401 PM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES TONIGHT...WITH THE HIGHEST CHANCES ACROSS THE OKLAHOMA PANHANDLE AND NORTHERN HALF OF THE TEXAS PANHANDLE. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS AROUND 60 MPH. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES FRIDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLASH FLOODING. CURRENTLY...THE HIGHEST PROBABILITY FOR SEVERE WEATHER APPEARS TO BE OVER THE OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE FRIDAY AFTERNOON AND FRIDAY NIGHT...WHEN ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH EARLY NEXT WEEK. KB
In the hours before
Local storm report, Jun 6, 2:22 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
222 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/06/2014 M69 MPH POTTER TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1400375
FENNERLocal storm report, Jun 6, 2:24 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
224 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST 3 E BUSHLAND 35.19N 102.01W
06/06/2014 M58 MPH POTTER TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1400376
FENNERLocal storm report, Jun 6, 2:33 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM HAIL 6 SSW WASHBURN 35.10N 101.62W
06/06/2014 M1.25 INCH ARMSTRONG TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1400377
FENNERLocal storm report, Jun 6, 2:40 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
240 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM HAIL 6 SSW AMARILLO 35.12N 101.86W
06/06/2014 M1.50 INCH RANDALL TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1400378
FENNERLocal storm report, Jun 6, 2:44 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
244 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM HAIL CLAUDE 35.11N 101.36W
06/06/2014 M1.00 INCH ARMSTRONG TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1400379
FENNERSpecial weather statement, Jun 6, 2:46 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 246 AM CDT FRI JUN 6 2014 TXZ013-014-018-019-060830- ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX- 246 AM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN ARMSTRONG... EXTREME SOUTHEASTERN CARSON...SOUTHERN GRAY AND NORTHERN DONLEY COUNTIES UNTIL 330 AM CDT... AT 244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF GOODNIGHT...OR 14 MILES NORTHWEST OF CLARENDON. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MCLEAN... LEFORS... LAKE MCCLELLAN... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3551 10057 3510 10054 3505 10109 3536 10110 TIME...MOT...LOC 0747Z 180DEG 0KT 3506 10108 LINDLEY
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:10 AM CDT | Special Weather Statement | AMA | Deaf Smith, Randall | 50 min |
| Jun 6, 12:30 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 60 min |
| Jun 6, 12:48 AM CDT | Special Weather Statement | AMA | Carson, Gray | 27 min |
| Jun 6, 12:57 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 63 min |
| Jun 6, 1:01 AM CDT | Tornado Warning | AMA | Potter, Randall | 44 min |
| Jun 6, 1:20 AM CDT | Flash Flood Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 4 hr |
| Jun 6, 1:30 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 49 min |
| Jun 6, 1:50 AM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 55 min |
| Jun 6, 1:53 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 67 min |
| Jun 6, 2:35 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 55 min |
| Jun 6, 2:41 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 4 hr |
| Jun 6, 2:46 AM CDT | Special Weather Statement | AMA | Gray | 44 min |
| Jun 6, 3:37 AM CDT | Special Weather Statement | AMA | Oldham | 38 min |
| Jun 6, 3:43 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 47 min |
| Jun 6, 4:04 AM CDT | Special Weather Statement | AMA | Potter | 41 min |
| Jun 6, 4:35 AM CDT | Special Weather Statement | AMA | Donley | 40 min |
| Jun 6, 4:46 AM CDT | Special Weather Statement | AMA | Carson | 44 min |
| Jun 6, 4:48 AM CDT | Special Weather Statement | AMA | Dallam | 42 min |
| Jun 6, 5:10 AM CDT | Special Weather Statement | AMA | Ochiltree | 50 min |
| Jun 6, 5:12 AM CDT | Special Weather Statement | AMA | Collingsworth | 48 min |
| Jun 6, 5:14 AM CDT | Special Weather Statement | AMA | Lipscomb | 46 min |
| Jun 6, 6:31 AM CDT | Special Weather Statement | AMA | Carson | 44 min |
| Jun 6, 6:51 AM CDT | Special Weather Statement | AMA | Gray | 39 min |
| Jun 6, 6:06 PM CDT | Special Weather Statement | AMA | Hartley | 39 min |
| Jun 6, 6:10 PM CDT | Special Weather Statement | AMA | Hartley | 35 min |
| Jun 6, 6:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 58 min |
| Jun 6, 6:29 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Deaf Smith, Hartley, Oldham | 61 min |
| Jun 6, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 54 min |
| Jun 6, 6:44 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore | 61 min |
| Jun 6, 6:52 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.